# SDR DL764071336

- Difficulty date: October 10, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 24,938 hours, 7,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 907 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK AT TIMCO GSO; AN ELONGATED HOLE WAS FOUND IN SKIN AT A PREVIOUS LIGHTNING STRIKE LOCATED AT STA 901 AND S-10R.  THE SKIN WAS REPAIRED PER 767-400 SRM 53-00-01 REPAIR 1 (DOCUMENTED ALSO IN ER/A INSTRUCTIONS), AND STRINGER WAS REPAIRED WITH BUSHING INSTALLATION PER 51-20-07 AND REPAIR PARTS PER 53-00-03 REPAIR 3.  ALL INSTRUCTIONS FOR REPAIRS ARE DOCUMENTED IN ER/A 464163-14
